# SDR AUS20020616

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: S160T400510
- Condition: Loose
- Location: Brake
- Part time: 6,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2  BRAKE ASSEMBLY TIE BOLTS LOOSE.
